# SDR MWEA011218

- Difficulty date: August 30, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 72,670 hours, 62,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3924050501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28 LEFT HAS 2 EACH CRACKS AT SPLICE STATION 550-560, CRACKS ARE ON EITHER SIDE OF VERTICAL LEGS AND INBOARD CRACK RUNS 1 INCH BEYOND SPLICE. REMOVED AND REPLACED LONGERON SECTION.
